Article ID | Journal | Published Year | Pages | File Type |
---|---|---|---|---|
9516905 | Topology and its Applications | 2005 | 12 Pages |
Abstract
For the case of the m-dimensional sphere we already gave a topological description of Ï-limit sets of nonrecurrent points in [V. Jiménez López, G. Soler López, A characterization of Ï-limit sets of non-recurrent orbits in Sn, Internat. J. Bifur. Chaos Appl. Sci. Engrg. 13 (2001) 1727-1732]. This description generalized Vinograd Theorem, but it was only proved for the standard differential structure of Sm. In this note we will obtain the same characterization for all differentiable structures as an easy consequence of the main result.
Related Topics
Physical Sciences and Engineering
Mathematics
Geometry and Topology
Authors
Gabriel Soler López,